# SDR FDEA201412034054

- Difficulty date: December 3, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N31405
- Condition: Damaged
- Location: Bs 1100-1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE ARE NICKS & SCRATCHES AT BS 1100 - 1120 STRINGERS 6 - 7L.   FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 113 AND REPAIRED IAW SRM 53-00-01 FIG 201 REPAIR 16 REV 113.    REPAIR CLASSIFIED AS MAJOR.
